Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 167, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 26, 2016, 8:13 PM EDT for Butler County, Montgomery County, Warren County, Ohio. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 26, 2016, 8:13 PM EDT (00:13 UTC)
- Expired
- Aug 26, 2016, 8:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butler County, OH, Montgomery County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 44 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 26, 8:30 PM EDT | TSTM WND DMG | Germantown, OH | A FEW TREES DOWN IN GERMANTOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.2 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1526 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1251 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
152
WUUS51 KILN 270013
SVRILN
OHC017-113-165-270045-
/O.NEW.KILN.SV.W.0167.160827T0013Z-160827T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
813 PM EDT FRI AUG 26 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
NORTHWESTERN WARREN COUNTY IN SOUTHWESTERN OHIO...
NORTHEASTERN BUTLER COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 845 PM EDT.
* AT 813 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CARLISLE...
MOVING NORTH AT 5 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DAYTON...KETTERING...MIDDLETOWN...MIAMISBURG...SPRINGBORO...
FRANKLIN...MORAINE...CARLISLE...OAKWOOD...WEST CARROLLTON...
GERMANTOWN...FARMERSVILLE...CENTERVILLE...
POAST TOWN HEIGHTS AND WOODBOURNE-HYDE PARK.
THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 35 AND 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3970 8410 3968 8411 3950 8423 3954 8445
3973 8446
TIME...MOT...LOC 0013Z 192DEG 5KT 3960 8434
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
791
WWUS51 KILN 270025
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
825 PM EDT FRI AUG 26 2016
OHC017-113-165-270045-
/O.CON.KILN.SV.W.0167.000000T0000Z-160827T0045Z/
MONTGOMERY OH-WARREN OH-BUTLER OH-
825 PM EDT FRI AUG 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHERN MONTGOMERY...NORTHWESTERN WARREN AND NORTHEASTERN BUTLER
COUNTIES...
AT 825 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CARLISLE...AND
IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
DAYTON...KETTERING...MIDDLETOWN...MIAMISBURG...SPRINGBORO...
FRANKLIN...MORAINE...CARLISLE...OAKWOOD...WEST CARROLLTON...
GERMANTOWN...FARMERSVILLE...CENTERVILLE...
POAST TOWN HEIGHTS AND WOODBOURNE-HYDE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3970 8410 3968 8411 3953 8423 3954 8445
3973 8446
TIME...MOT...LOC 0025Z 192DEG 2KT 3960 8434
HAIL...<.75IN
WIND...60MPH
$$566
WWUS51 KILN 270044
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
844 PM EDT FRI AUG 26 2016
OHC017-113-165-270054-
/O.EXP.KILN.SV.W.0167.000000T0000Z-160827T0045Z/
MONTGOMERY OH-WARREN OH-BUTLER OH-
844 PM EDT FRI AUG 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MONTGOMERY...
NORTHWESTERN WARREN AND NORTHEASTERN BUTLER COUNTIES WILL EXPIRE AT
845 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3970 8410 3968 8411 3953 8423 3954 8445
3973 8446
TIME...MOT...LOC 0042Z 192DEG 5KT 3960 8434
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 7:52 PM EDT, 21 minutes earlier.
Area forecast discussion, Aug 26, 7:52 PM EDT, 21 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 752 PM EDT FRI AUG 26 2016 .SYNOPSIS... Warm and humid conditions will continue through the weekend. In the warm and humid airmass on Saturday, a few afternoon thunderstorms will be possible. By Sunday into Monday, several weak upper level disturbances will provide a little better chance for a few showers and thunderstorms in the area. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Isolated convection has developed along the remnants of an outflow boundary. Have kept the 20 PoPs across se IN and srn OH for the late afternoon into the early evening hours. The convection should die with the loss of daytime heating. With the lingering low level humidity, temperatures will be in the upper 60s across portions of central OH to the lower 70s along the Ohio River. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... H5 ridge centered over the central Appalachians builds a little to the north on Saturday. With dewpoints in the lower 70s, we see an increase in the instability Saturday afternoon. Because of the position of the H5 ridge, there is a lack of forcing across the fa, so limited pops to 20 to 30 percent in se IN and wrn OH. Temperatures will be a few degrees cooler in the extreme wrn locations because of the pcpn chances so held high temperatures in the upper 80s. Farther e, highs should make the lower 90s. this will push heat indices in the upper 90s to around 100, so will adjust the wording in the HWO. Saturday's convection could bleed over in the early evening hours before it dissipates. For Sunday, we get a little more upper support as some vortices rotate around the ridge. Have chance PoPs for the entire fa. Muggy conditions are expected again on Sunday with highs from the upper 80s nw to the lower 90s se. Heat indices on Sunday will be similar to Saturday. && .LONG TERM /MONDAY THROUGH FRIDAY/... The proximity of a weak and somewhat nebulous surface boundary over the region through early Wednesday will continue to necessitate the potential for diurnally driven thunderstorm activity peaking in the late day in a continued humid airmass. Upper level high over the southeastern U.S. will flatten out and retrograde into the Arklatex region as northwest flow sets up over the northeastern U.S. with ridging in the Great Plains. The northwest flow will help push a surface front through the Ohio Valley on Wednesday, ushering in another welcome dry and cooler period to start out September. Highs in the upper 80s to around 90 will be found Monday and Tuesday, drop into the 80s Wednesday and be a more pleasant low to mid 80s for the end of the week. Min temps in the upper 60s to lower 70s Monday and Tuesday will drop into the lower 60s by weeks end. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... Scattered convection near southwest ohio TAFs. Will keep VCTS around for a couple of hours. Activity should diminish through the evening. Look for some fog toward sunrise in usual favored areas. Should be VFR conditions outside convection this evening and fog areas near sunrise through fcst period. Isolated shra/tsra Saturday afternoon with heating but to small coverage area to mention in TAFs. OUTLOOK...Thunderstorms possible through Wednesday...mainly in the afternoon and evening. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR/Sites NEAR TERM...Sites SHORT TERM...Sites LONG TERM...Franks AVIATION...Padgett
Hazardous weather outlook, Aug 26, 4:36 PM EDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 436 PM EDT FRI AUG 26 2016 INZ073>075-080-KYZ089>100-OHZ073-077>082-088-272045- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 436 PM EDT FRI AUG 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED EACH AFTERNOON FROM SATURDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072- 074-272045- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-HOCKING- 436 PM EDT FRI AUG 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HEAT INDICES AROUND 100 ARE EXPECTED EACH AFTERNOON FROM SATURDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 26, 6:23 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 623 PM EDT FRI AUG 26 2016 INZ073-074-262300- DEARBORN IN-RIPLEY IN- 623 PM EDT FRI AUG 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN DEARBORN AND EAST CENTRAL RIPLEY COUNTIES UNTIL 700 PM EDT... AT 623 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MILAN... MOVING NORTHEAST AT 5 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... MILAN...MANCHESTER...SUNMAN...NEW ALSACE AND WEISBURG. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3912 8511 3920 8518 3928 8505 3917 8492 TIME...MOT...LOC 2223Z 229DEG 6KT 3919 8509
Special weather statement, Aug 26, 6:47 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 647 PM EDT FRI AUG 26 2016 OHZ070-077-262315- HAMILTON OH-BUTLER OH- 647 PM EDT FRI AUG 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL HAMILTON AND SOUTH CENTRAL BUTLER COUNTIES UNTIL 715 PM EDT... AT 647 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER DUNLAP... MOVING NORTHWEST AT 5 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... HAMILTON...FAIRFIELD...FOREST PARK...SPRINGDALE... NORTH COLLEGE HILL...WYOMING...MOUNT HEALTHY...FINNEYTOWN...ROSS... TAYLOR CREEK...SKYLINE ACRES...DRY RIDGE...DUNLAP...PLEASANT HILLS... COLERAIN TOWNSHIP...GREENHILLS...LOCKLAND...WOODLAWN... LINCOLN HEIGHTS AND NEW HAVEN. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3923 8445 3920 8462 3930 8477 3940 8451 TIME...MOT...LOC 2247Z 156DEG 6KT 3928 8459
Special weather statement, Aug 26, 7:05 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 705 PM EDT FRI AUG 26 2016 OHZ070-077-262330- HAMILTON OH-BUTLER OH- 705 PM EDT FRI AUG 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL HAMILTON AND SOUTHWESTERN BUTLER COUNTIES UNTIL 730 PM EDT... AT 705 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER DUNLAP... MOVING NORTHWEST AT 10 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... HAMILTON...FAIRFIELD...FOREST PARK...SPRINGDALE...ROSS... TAYLOR CREEK...DRY RIDGE...COLERAIN TOWNSHIP...DUNLAP...GREENHILLS... MILLVILLE...NEW BALTIMORE...PLEASANT RUN FARM...NORTHGATE...OKEANA... LAYHIGH...MOUNT HEALTHY HEIGHTS...ST. CHARLES... NORTHBROOK AND PLEASANT RUN. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3949 8461 3930 8445 3922 8463 3936 8482 TIME...MOT...LOC 2305Z 138DEG 7KT 3931 8462
Special weather statement, Aug 26, 7:43 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
743 PM EDT FRI AUG 26 2016
OHZ061-270015-
MONTGOMERY OH-
743 PM EDT FRI AUG 26 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MONTGOMERY COUNTY UNTIL
815 PM EDT...
AT 743 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER WEST
CARROLLTON...MOVING NORTHEAST AT 10 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH... VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
DAYTON...KETTERING...BEAVERCREEK...TROTWOOD...MIAMISBURG...
SPRINGBORO...MORAINE...OAKWOOD...WEST CARROLLTON...RIVERSIDE...
GERMANTOWN...NEW LEBANON...CENTERVILLE...
DREXEL AND WOODBOURNE-HYDE PARK.
THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 41 AND 54.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3982 8436 3974 8410 3970 8410 3958 8422
3958 8424 3963 8442
TIME...MOT...LOC 2343Z 203DEG 7KT 3967 8429Special weather statement, Aug 26, 7:59 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 759 PM EDT FRI AUG 26 2016 OHZ060-061-070-270030- MONTGOMERY OH-PREBLE OH-BUTLER OH- 759 PM EDT FRI AUG 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MONTGOMERY... SOUTHEASTERN PREBLE AND NORTH CENTRAL BUTLER COUNTIES UNTIL 830 PM EDT... AT 759 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SEVEN MILE...MOVING NORTH AT 10 MPH. STORM HAZARDS INCLUDE... WINDS TO 45 MPH... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... HAMILTON...TRENTON...CAMDEN...SEVEN MILE...DARRTOWN...SOMERVILLE... WEST ELKTON...JACKSONBURG AND COLLINSVILLE. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3945 8448 3945 8470 3964 8474 3964 8444 TIME...MOT...LOC 2359Z 183DEG 8KT 3953 8458
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 8:04 PM EDT | Areal Flood Advisory | ILN | Butler, Montgomery, Warren | 116 min |
| Aug 26, 8:38 PM EDT | Flash Flood Warning | ILN | Butler, Montgomery, Warren | 3 hr |
| Aug 26, 9:15 PM EDT | Special Weather Statement | ILN | Montgomery | 30 min |
| Aug 26, 9:20 PM EDT | Special Weather Statement | ILN | Preble | 25 min |
| Aug 26, 9:46 PM EDT | Special Weather Statement | ILN | Miami | 29 min |
| Aug 27, 1:55 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 35 min |
| Aug 27, 2:00 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 30 min |
| Aug 27, 2:09 PM EDT | Special Weather Statement | ILN | Darke | 36 min |
| Aug 27, 2:15 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 45 min |
| Aug 27, 2:28 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery, Preble | 47 min |
| Aug 27, 2:36 PM EDT | Heat Advisory | ILN | Adams, Brown, Clermont, Hamilton, Highland, Pike and 2 more | 3 hr |
| Aug 27, 2:41 PM EDT | Special Weather Statement | ILN | Darke | 34 min |
| Aug 27, 2:45 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Darke, Greene, Miami, Montgomery and 2 more | 30 min |
| Aug 27, 2:53 PM EDT | Special Weather Statement | ILN | Clermont | 37 min |
| Aug 27, 3:13 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Miami, Montgomery | 47 min |
| Aug 27, 3:21 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Greene | 24 min |
| Aug 27, 3:49 PM EDT | Special Weather Statement | ILN | Champaign, Logan | 26 min |
| Aug 27, 3:51 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Franklin, Logan, Madison, Union | 39 min |
| Aug 27, 4:17 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark | 3 hr |
| Aug 27, 4:29 PM EDT | Special Weather Statement | ILN | Delaware, Union | 31 min |
| Aug 27, 5:13 PM EDT | Special Weather Statement | ILN | Licking | 32 min |
| Aug 27, 5:43 PM EDT | Special Weather Statement | ILN | Licking | 17 min |
| Aug 27, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 19 min |
| Aug 27, 6:38 PM EDT | Areal Flood Advisory | ILN | Scioto | 112 min |
| Aug 27, 6:52 PM EDT | Flash Flood Warning | ILN | Scioto | 113 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.